# SDR AALA202509234190

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 22,697 hours, 10,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 GIRT BAR CLIPS APPEAR TO BE DAMAGED AND NOT CLIPPED. RESECURED GIRT BAR ATTACH BRACKET. PER SRM 51-40-02.
